# SDR DXTA2018121211785

- Difficulty date: December 11, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N515QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0053
- Aircraft time: 1,912 hours, 1,296 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seal
- Part number: CPD680324
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: E
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UN-COMMANDED NOSE GEAR UNLOCK CLIMBING THROUGH FL340 AND 260 KNOTS.  NOSE GEAR CYCLED CONTINUOUSLY AT HIGH FREQUENCY ATTEMPTING TO RE-LOCK THE NOSE GEAR FOR APPROXIMATELY 10-12 MINUTES DURING DESCENT BELOW 18,000 FT WHERE MAIN GEAR EXTENSION WAS SUCCESSFUL.  ACTUAL FULL EXTENSION WAS NOT ACCOMPLISHED UNTIL BELOW 18,000 AND FEET BELOW 210 KNOTS. //SIGNOFF//   FOUND NLG UPLOCK ROLLER TO BE .200 FROM ENGAGING FULLY INTO UPLOCK HOOK. FOUND NLG DIMENSION FROM UPPER BARREL FLAT AND LOWER BARREL FLAT TO  EASURE 9.95 INCHES AND SHOULD BE 9.75 INCHES PER CE-680A MM 12-10-52-3. NLG ROLLER INTERMITTENTLY CONTACTING SWITCH AND NOT ENGAGING FULLY IS CAUSING NLG TO INTERMITTENTLY ACTUATE RETRACT. DISASSEMBLED NLG PER CE-680A CMM 32-20-01-3 AND FOUND UPPER BARREL  ORFICE ASSEMBLY TO BE LOOSE CAUSING GEAR MEASUREMENT TO BE EXCESSIVE AND UPLOCK ROLLER TO BE .200 INCHES FROM ENGAGING IN UPLOCK HOOK PROPERLY. NLG REPACK IN WORK.REPACKED NOSE LANDING GEAR REF. CE680A C/M/M 32-20-01 P/N CPD680-32-4  RIGGED NOSE GEAR UPLOCK SWITCH AND SAFETY WIRED PER CE-680A MM 32-32-00-5. OPS CHECKS GOOD PER CE-680A MM 32-32-00-5. COMPLIED WITH CE-680A MM 12-10-52 OF NOSE STRUT SERVICE STEPS 22 THROUGH END. PERFORMED NOSE GEAR STRUT LEAK CHECK PER CE-680A MM 32-20-01-1. CHECKS GOOD. PERFORMED LANDING GEAR OPS CHECK PER CE-680A MM 32-00-00. LANDING GEAR RETRACT AND EXTEND OPS CHECKS GOOD. NOSE GEAR RETRACTS NORMALLY WITHOUT ANY ABNORMAL NOISES.
